# SDR ASAA2017032620270

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,161 hours, 10,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N11687
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP CONT CAB IN "FWD" POSITION INDICATES 100+ AT CRUISE. FLIGHT ATTENDANT REPORTS HOT AIR IN CABIN ROWS 6-10. GAUGE FLUCTUATES AT TIMES WHEN IN FWD AND CONT CAB POSITION. GROUNDED - YES. INITIAL EVALUATION SHOWED ALL GAUGE READINGS NORMAL. SUSPECT INTERMITTENT FAULT. CLEANED FLIGHT DECK AND CABIN SENSOR FILTERS. PERFORMED FIM TASK 21-61 TASK 858 AND 21-61 TASK 859. SYSTEM OPERATED NORMALLY. TEMP IN CABIN AND FLIGHT DECK REFLECTED WHAT WAS ON GAUGE.
